RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 3, Pages 92–113 (Mi dm1455)  

This article is cited in 1 scientific paper (total in 1 paper)

Elementary transformations of systems of equations over quasigroups and generalized identities

S. V. Polin

Academy of Cryptography of Russian Federation

Abstract: The paper is devoted to the study of equations with the left-hand side having the form of a composition of operations which belong to given sets ${{\mathbf{S}}_1},\ldots,{{\mathbf{S}}_n},\ldots $ of quasigroup operations. Elementary transformations are described which allow reducing systems of this kind to the form where all equations except one do not depend essentially on the variable ${x_n} $. A class of systems is said to be Gaussian if every system obtained via such transformations also belongs to this class. It is evident that for Gaussian classes of systems of equations there is an efficient solving algorithm. This motivates the problem of finding conditions under which the class is Gaussian. In this work it is shown that for a class of systems to be Gaussian the operations in the sets ${{\mathbf{S}}_i} $ should satisfy the generalized distributivity law. Sets of operations obeying this condition are to be investigated in the future.

Keywords: systems of equations, quasigroups, Gaussian algorithm, generalized law of distributivity

DOI: https://doi.org/10.4213/dm1455

Full text: PDF file (508 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2019, 29:6, 383–399

Bibliographic databases:

UDC: 512.543.7+512.548.7
Received: 09.09.2016

Citation: S. V. Polin, “Elementary transformations of systems of equations over quasigroups and generalized identities”, Diskr. Mat., 29:3 (2017), 92–113; Discrete Math. Appl., 29:6 (2019), 383–399

Citation in format AMSBIB
\Bibitem{Pol17}
\by S.~V.~Polin
\paper Elementary transformations of systems of equations over quasigroups and generalized identities
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 3
\pages 92--113
\mathnet{http://mi.mathnet.ru/dm1455}
\crossref{https://doi.org/10.4213/dm1455}
\elib{http://elibrary.ru/item.asp?id=29887804}
\transl
\jour Discrete Math. Appl.
\yr 2019
\vol 29
\issue 6
\pages 383--399
\crossref{https://doi.org/10.1515/dma-2019-0037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000504837800005}


Linking options:
  • http://mi.mathnet.ru/eng/dm1455
  • https://doi.org/10.4213/dm1455
  • http://mi.mathnet.ru/eng/dm/v29/i3/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Polin, “Neobkhodimye usloviya primenimosti algoritma Gaussa k sistemam uravnenii nad kvazigruppami”, Diskret. matem., 30:1 (2018), 95–113  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:150
    References:16
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020